Mathematische Zeitschrift

, Volume 276, Issue 1, pp 571–610

Bridgeland’s stabilities on abelian surfaces


DOI: 10.1007/s00209-013-1214-1

Cite this article as:
Yanagida, S. & Yoshioka, K. Math. Z. (2014) 276: 571. doi:10.1007/s00209-013-1214-1


In this paper, we shall study the structure of walls for Bridgeland’s stability conditions on abelian surfaces. In particular, we shall study the structure of walls for the moduli spaces of rank 1 complexes on an abelian surface with the Picard number 1.

Mathematics Subject Classification (1991)


Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.Research Institute for Mathematical SciencesKyoto UniversityKyotoJapan
  2. 2.Department of Mathematics, Faculty of ScienceKobe UniversityKobeJapan

Personalised recommendations